# SDR USAA2011090700014

- Difficulty date: July 31, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FRAME AT BS 747, BETWEEN S27L TO S27R, RBL 4.  REPAIRED FRAME AT BS 747, BETWEEN S27L TO S27R, RBL4 IAW B737-400 SRM 53-00-07-2R-4-REPAIR 2.
